# SDR USAA2011021790778

- Difficulty date: January 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR 59 - FR 64, Y1292.  REPAIRED SEAT TRACK AT FR 59 - FR 64, Y1292 IAW A319 SRM 53-41-15.
